MAUDE Adverse Event Report: BECTON DICKINSON BD GEM V/NV 20D 0.2 FLTR; INTRAVASCULAR ADMINISTRATION SET

BECTON DICKINSON BD GEM V/NV 20D 0.2 FLTR; INTRAVASCULAR ADMINISTRATION SET
Model Number 2232-0007
Medical Device Problem Code Complete Blockage (1094)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/27/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Unknown manufacturer: there are multiple bd locations where this unspecified bd device may have been manufactured.A catalog and lot number could not be confirmed for this incident and without this information we are unable to determine where the device was manufactured.Therefore, (b)(4).Device expiration date: unknown.Initial reporter state: the customer's state was determined to be (b)(6) based on the area code portion of the provided phone #.Device manufacture date: unknown.Investigation summary: no product or photo was returned by the customer.It was reported by customer that the lipid tubing was able to be primed but would not infuse could not be verified due to the product not being returned for failure investigation.A device history record review could not be performed because a lot number and material number was not provided by the customer.Due to no sample being received, an investigation could not be performed, and a root cause could not be determined.This incident has been added to our database of reported incidents.Our business team regularly reviews the collected data for identification of emerging trends.
 
Event or Problem Description
It was reported that the unspecified bd infusion set experienced blockage.The following information was provided by the initial reporter: we had a lipid tubing that was able to be primed but would not infuse.
 
Additional Manufacturer Narrative
The following fields were updated due to additional information: b5: describe event or problem: it was reported that the bd gem v/nv 20d 0.2 fltr experienced blockage.The following information was provided by the initial reporter: we had a lipid tubing that was able to be primed but would not infuse.D1: medical device brand name: bd gem v/nv 20d 0.2 fltr.D4: udi # (b)(4).D10: device available for eval yes, d10: returned to manufacturer on: 05-aug-2022 g.5.Pma / 510(k)#: k931173.Investigation summary: 2 used samples (model#2232-0007 ) were returned for quality investigation by the customer.It was reported by customer that the lipid tubing was able to be primed but would not infuse was not observed.Prior to functional testing the sets were visually examined for defects and abnormalities.No defects or abnormalities were observed.The set was loaded into an alaris pump and an infusion run with a 1ml/hr rate was started.The infusion was stopped after approximately 17 hours.There was no "occlusion" prompt on the pump.The customer complaint could not be replicated.A device history record review could not be performed on model # 2232-0007 because a lot number was not provided by the customer.The root cause of this complaint could not be definitively determined because the issue could not be replicated.
 
Event or Problem Description
It was reported that the bd gem v/nv 20d 0.2 fltr experienced blockage.The following information was provided by the initial reporter: we had a lipid tubing that was able to be primed but would not infuse.

Brand Name
BD GEM V/NV 20D 0.2 FLTR
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer Contact
phillip emmert
9450 south state street
sandy, UT 84070
8015296192
MDR Report Key15127322
Report Number2243072-2022-01014
Device Sequence Number5619931
Product Code FPA
UDI-Device Identifier50885403463967
UDI-Public50885403463967
Combination Product (Y/N)N
Initial Reporter StateDE
Initial Reporter CountryUS
PMA/510(K) Number
K931173
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/06/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number2232-0007
Device Catalogue Number2232-0007
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/28/2022
Supplement Date Received by Manufacturer09/06/2022
Initial Report FDA Received Date07/28/2022
Supplement Report FDA Received Date09/23/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown